# SDR SWAA2021060892783

- Difficulty date: June 16, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR STRUCTURE;RH FLOOR SHIELD STA.500-500A ABOVE STR 25RH RBL 24'CORROSION AROUND FASTNER HOLES / REMOVED CORROSION ON FWD CARGO RH FLOOR SHIELD STA 500-500A ORIG 'T' 0.032' REMOVED 0.005' REMAINING 0.027' OUT OF LIMITS IAW SRM 53-30-15-1A-1. REPLACED RH SHIELD IAW DWG 143A0080 AND SRM 51-40-02-0G-0. P/N 143A8126-38
